# SDR CALA2017063002042

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 53,914 hours, 19,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER AT SEAT ROW 8DEF (M16760) IAW AMM 33-51-06-960-805, AND 33 -51-06-960-806. OPERATIONAL  CHECKED GOOD.
